About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 959368, 11 pages
http://dx.doi.org/10.1155/2013/959368
Research Article

Pinning Two Nonlinearly Coupled Complex Networks with an Asymmetrical Coupling Matrix

College of Mathematics and Computational Sciences, Shenzhen University, Shenzhen 518060, China

Received 15 September 2012; Accepted 18 November 2012

Academic Editor: M. De la Sen

Copyright © 2013 Jianwen Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianwen Feng, Ze Tang, Jingyi Wang, and Yi Zhao, “Pinning Two Nonlinearly Coupled Complex Networks with an Asymmetrical Coupling Matrix,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 959368, 11 pages, 2013. doi:10.1155/2013/959368